← Return to Treatment: Did MAC treatment make you anxious and feel faint?

Discussion
Comment receiving replies
@margiebanks

Yes, you are not alone! I still feel anxious and faint after taking the 3 med protocol since about March. I think it's mostly the Rifampin 300 mg twice daily, 3 days a week. My doc started me on that for 2 weeks before we added the Azithromycin, then another 2 weeks the Ethambutal. It felt like I was on steroids. Racing heartbeat at times, anxious, sleeplessness at night, dizzy upon standing, sudden hot flashes. I did get used to this after a week or so. Was already taking medication for anxiety and insomnia so my docs ok'd stepping up those meds a wee bit. It helps but not perfect. I consider myself fortumate that I am able to tolerate the medicines in order to try and knock out the MAC and manage the bronchiectisis. If you can, eat small meals/snacks throughout the day and stay hydrated.

Jump to this post


Replies to "Yes, you are not alone! I still feel anxious and faint after taking the 3 med..."

Thank you for letting me know.
Wasn’t sure if it was emotional trauma or the meds.
So much going on in my life right now.
Haven’t been able to give much thought to my health.
God has brought me through.

  Request Appointment